# SDR QMLA2017121917139

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 4,898 hours, 15,286 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649010006
- Part serial: 312
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,562 hours, 5,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MAIN TRANSMISSION CHIP INDICATIONS 35 HOURS APART REQUIRING PINION AND BEVEL GEAR INSPECION PER AIRBUS ASB EC135-63A-012. FOUND PITTING ON #1 BEVEL GEAR THAT WAS BEYOND LIMITS. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT MAIN TRANSMISSION TO ARRIVE.
